Translator Disclaimer
July, 2002 Geometry of decomposable directing modules over tame algebras
Grzegorz BOBIŃSKI
J. Math. Soc. Japan 54(3): 609-620 (July, 2002). DOI: 10.2969/jmsj/1191593911

Abstract

Let A be a tame algebra and M a directing A-module (there exists no sequence M1...τAX*X...M2 of nonzero maps between indecomposable A-modules for some indecomposable nonprojective A-module X and indecomposable direct summands M1,M2 of M). Then the variety modA(dimM) of Amodules with dimension vector dimM is a complete intersection. If, in addition, M is a tilting A-module then modA(dimM) is normal.

Citation

Download Citation

Grzegorz BOBIŃSKI. "Geometry of decomposable directing modules over tame algebras." J. Math. Soc. Japan 54 (3) 609 - 620, July, 2002. https://doi.org/10.2969/jmsj/1191593911

Information

Published: July, 2002
First available in Project Euclid: 5 October 2007

zbMATH: 1048.16004
MathSciNet: MR1900959
Digital Object Identifier: 10.2969/jmsj/1191593911

Subjects:
Primary: 16G10
Secondary: 14L30

Rights: Copyright © 2002 Mathematical Society of Japan

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.54 • No. 3 • July, 2002
Back to Top